No Menstruation For 2 Months And Weight Dropped Dramatically After Taking Birth Control Pills?
Good afternoon, I was 26 years old 5 months ago I was giving birth. And 3 months I have been using birth control pills for nursing mothers. After giving birth and taking the birth control pill, I had a longer menstruation period, that is 2 weeks kurleb. However, for 2 months, I am not menstruating. I also suggested to move to the injection club because my weight had dropped to 35kg and had a history of hypertension as well. What I want to ask, what causes menstruation not yet again? Is the influence of KB or due to other factors such as my weight loss which is not ideal
Thank you for the question.
Not menstruation for months can occur due to various factors, including also due to side effects of hormonal birth control (including breastfeeding birth control pills) and weight changes that are too drastic. Not only that, menstrual disorders can also occur due to stress, obesity, breastfeeding, lack of exercise, pregnancy, ovarian cysts, the influence of drugs, thyroid gland disorders, and so on.
To be clear what factors are causing your menstrual disorders, we recommend that you go to see a doctor or obstetrician directly. An ultrasound examination, urine test, or blood test may be recommended by the doctor before giving you the right treatment. If you are not pregnant, your doctor may then direct you to switch to other methods of contraception for your own good.
Not only that, so that menstruation returns to normal, you need to also balance the treatment of doctors by increasing rest, diligently relaxing, exercising diligently, eating a variety of healthy and nutritious foods (especially fruits, vegetables, and seeds) so that the body weight returns to an ideal, don't stress And do not also carelessly take medication without a doctor's prescription.
Hope this helps ...